TY - JOUR T1 - Convergence Rate of a Generalized Additive Schwarz Algorithm JO - Journal of Computational Mathematics VL - 5 SP - 635 EP - 646 PY - 2006 DA - 2006/10 SN - 24 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jcm/8779.html KW - Schwarz additive algorithm, Convergence rate, Dirichlet problem. AB -

The convergence rate of a generalized additive Schwarz algorithm for solving boundary value problems of elliptic partial differential equations is studied. A quantitative analysis of the convergence rate is given for the model Dirichlet problem. It will be shown that a greater acceleration of the algorithm can be obtained by choosing the parameter suitably. Some numerical tests are also presented in this paper.